# SDR WGEA200800059

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- Aircraft time: 183 hours, 204 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 8078A090
- Condition: Blown
- Location: Mlg
- Part time: 16 hours, 17 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TIRE BLEW ON ROLL OUT AFTER LANDING ON PANAMA CITY.  *SUPPLEMENTAL*  REMOVED AND REPLACED LEFT MAIN LANDING GEAR WHEEL ASSY WITH SERVICEABLE ASSY IAW EA 500 MM CH 32-42-00.  NO VISIBLE DAMAGE NOTED TO BRAKE OR MLG ASSY.
